MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/D; LINER HOODED PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/D; LINER HOODED PE HC
Catalog Number 01.32.3241HCAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 december 2019: lot 162414: (b)(4) items manufactured and released on 19-may-2016.Expiration date: 2021-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar event reported.Additional implant involved in the event, batch review performed on 04 december 2019.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.178994.Lot 178994: (b)(4) items manufactured and released on 30-apr-2018.Expiration date: 2023-04-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
1 year after primary the patient came in complaining of pain dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon determined that the patient was not stable.The surgeon revised the head and liner and increased the thickness to create more stability for the patient.The surgery was completed successfully.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø32/D
Common Device Name
LINER HOODED PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9464965
Report Number3005180920-2019-01064
Device Sequence Number16913590
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Catalogue Number01.32.3241HCAT
Device Lot Number162414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;